Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Recession cones of nonconvex sets and increasing functions


Author: Gerald Beer
Journal: Proc. Amer. Math. Soc. 73 (1979), 228-232
MSC: Primary 52A35; Secondary 52A05
DOI: https://doi.org/10.1090/S0002-9939-1979-0516469-7
MathSciNet review: 516469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article a local characterization theorem is given for closed sets in a linear topological space that have recession cones with nonempty interior. This theorem is then used to characterize the class of upper semicontinuous increasing functions defined on closed $ E_ + ^d$-recessional subsets of $ {E^d}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35, 52A05

Retrieve articles in all journals with MSC: 52A35, 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516469-7
Article copyright: © Copyright 1979 American Mathematical Society